# SDR AALA201810109007

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 12,676 hours, 5,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR LOWER PORTION EXIT LIGHTS INOPERATIVE.  REPLACED THE WALL-MOUNTED EMERGENCY LIGHT IAW AMM 33-51-19.  TESTED OK.
